# SDR CALA9601015

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- Engine: Pwa JT8D219
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Blown
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE FIRE WARNING LIGHT AND BELL ACTIVATED AFTER TAKEOFF.  THE BELL WAS SILENCED AND WHEN THE NR 1 ENGINE THROTTLE WAS RETARDED, THE LIGHT EXTINGUISHED.  WHEN THE THROTTLE WAS ADVANCED SLIGHTLY BOTH LOOP LIGHTS CAME ON WITH FIRE WARNING.  THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE 13TH STAGE DUCT TO COWL ANTI-ICE VALVE BLOWN.  THE NR 1 ENGINE UPPER COWL WAS BURNT DUE TO THE BLOWN DUCT.  THE 13TH STAGE DUCT WAS REMOVED AND REPLACED.  THE NR 1 ENGINE UPPER COWL WAS ALSO REPLACED.
